# SDR SWIA2021082060553

- Difficulty date: May 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 394 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK, RIGHT SIDE FS. 394.00 WL 72.50 RBL 9.00 HAS GOUGES AND NICK'S     (C-CHECK RO 8/19/2021)    BLENDED OUT SEAT TRACK AT RBL9 FROM FS394 TO FS485, FOUND OUT OF LIMITS IAW CRJ700 SRM 53-21-49. REMOVED AND REPLACED SEAT TRACK FROM FS394 TO FS485 IAW CRJ700 AMM 53-00-49 AND REO 670-53-00-589. REV. -A  DATE : 2020-07-14 / TOOL: STS-0250 CAL DUE DATE: 10 MAY 22
